LilyMir Posted September 19, 2022 Share Posted September 19, 2022 Dear friends, a little update. I received the first precious parcel of Tagrisso and expect my oncologist to give me the go ahead to start it this coming week. Needless to say I am very scared of this new journey. If all goes well, I am supposed to take a pill a day for 3 whole years! Reading on the Tagrisso Facebook group, there is no shortage of horror stories though many people seem to tolerate it well. The oncologist gave me an info sheet but half jokingly said "if you read it, you won't take the medication". He though also said that he prescribes this medication to patients in their 80s with little concern but everyone is different and there are no guarantees. The pharmacist gave me a list of just the common side effects: diarrhea, blurred vision, skin problems, yellow nails, fatigue (uncommon ones include heart problems etc)... YIKES!! No one knows how my body will react so please send me your most positive vibes, experiences and advice! P.S. I did my "check up" CT scan almost a week ago and still no report (like Justin, I was told it may be weeks wait!!!). Our system is crumbling under pressure and everything takes too much time but hoping the oncologist has at least a quick update on that when I speak with her on Tue. Meanwhile I just realized I gained almost 6 kg since chemo started! I am not happy about that and wonder if that is normal, good, or bad! Justin1970 and Tom Galli 1 1 Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.